MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY ULTRAFLEX¿ ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC - GALWAY ULTRAFLEX¿ ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00513860
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on july 16, 2017 that an ultraflex esophageal proximal release covered stent was to be used to treat a 12 cm stricture in the mid-esophagus during a stent placement procedure performed on (b)(6) 2017.Reportedly, the patient's anatomy had been dilated up to 11 mm prior to stent placement.According to the complainant, during the procedure, the physician was able to deploy the stent.However, when the stent was visualized with a scope, the stent was noted to be bent and the esophagus was completely blocked.The stent was removed from the patient and the procedure was completed with another ultraflex esophageal stent.The patient's condition at the conclusion of the procedure was reported to be stable.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
ULTRAFLEX¿ ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6768581
Report Number3005099803-2017-02323
Device Sequence Number1733257
Product Code ESW
UDI-Device Identifier08714729716082
UDI-Public(01)08714729716082(17)20180614(10)0019367687
Combination Product (Y/N)N
Initial Reporter CountryBD
PMA/510(K) Number
K091816
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2018
Device Model NumberM00513860
Device Catalogue Number1386
Device Lot Number0019367687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2017
Initial Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight60